bibtype J - Journal Article
ARLID 0409715
utime 20240103182125.8
mtime 20060210235959.9
title (primary) (eng) On the double g-integral
serial
title Novi Sad Journal of Mathematics
volume_id 26
volume 2 (1996)
page_num 161-171
author (primary)
ARLID cav_un_auth*0101157
name1 Marková
name2 Andrea
institution UTIA-B
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
COSATI 12A
cas_special
project
project_id 402/96/0414
agency GA ČR
department E
permalink http://hdl.handle.net/11104/0129808
ID_orig UTIA-B 970173
arlyear 1996
mrcbU63 Novi Sad Journal of Mathematics Roč. 26 č. 2 1996 161 171